This is for a friend who is extremely ill, she is 54 years old with diabetes, and high blood pressure. Desplerately needs medication that does not affect either one. The miracle drug for me, has been Lamictal. She cannot take it due to the side affects of constant tearing. After about 4 days of this, it stopped for me, and has been a miracle drug, but she needs a drug that does not affect blood pressure or blood sugar.
26 Jul 2012
I am sorry about your friend, but in this such delicate case the best advice is that she sees a Psychiatrist first then an Endocrinologist for the diabetes for the HBP a General Physician or Internist.
I hope everything works out well for her.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
could affect my kidney's since I am diebetic. I take Janumet, Simvastatin and Thyroxine once a day. I do not have high Blood Pressure, I'm ...
2 answers • 1 Feb 2010
I am a 36 year old male and have high blood pressure as well as type 2 diabetes... I have lost almost 60 lbs and SHOULD feel better, but I have been ...
3 answers • 21 Apr 2010
my dad is a type two,he takes four times aday insulin and now he's having terrible headaches and high blood pressure,is it because of ...
1 answer • 6 Oct 2010
the patient has a diabetes and high blood pressure... after examination of sugar her result was 210 after breaking fast.. she takes her drug for ...
1 answer • 13 Nov 2011
I have high blood pressure and I am diabetic I recently found out I am anemic, my doctor put me on potassium to raise my potassium level but it ...
3 answers • 25 Sep 2013